# SDR AALA202508265607

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 41,885 hours, 8,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS AT SEAT 5A INOPERATIVE. MAINTENANCE RE-SECURED THE EMERGENCY EXIT LIGHT AT SEAT 5A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-18.
